# SDR CA040525002

- Difficulty date: May 21, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,230 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19023
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAINLESS STEEL CABLES, LT AND RT, FLAP CONTROL AT WING ROOT PULLEYS FRAYED.
